# SDR CALA2018121102551

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 79,724 hours, 30,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME 16 STOP FITTING NO. 7 UPPER INBOARD HOLE IS CRACKE D IN FRAME WEB AT 1:00 & CRACKED IN INTERCOSTAL FLANGE AT 6:00. LOWER INBOARD HOLE IS CRACKED IN THE FRAME WEB AT 6:00 ON HAECO LCQ REF 9296166 SPEC A3NB-53-4-6304 AD 2017-22-03. NR GENERATED BY V061633 REMOVED AND REPLACED R-1 DOOR FR16 STOP FITTING INTERCOSTAL AND REPAIRED #7 UPPER I/B HOLE IAW ECRA 5311-02050. ACCOMPLISH INITI AL INSPECTIONS PER PART 2 OF ECRA 5311-02050 ON OR BEFORE A/C ADD EMP:V061616 REACHES 42,677 TOTAL FC. ACCOMPLISH REPEAT INSPECTION INTERVALS NOT TO EXCEED 12,100 AIRCRAFT FC THEREAFTER OKAY TO CARRY FORWARD WITH INITIAL INSPECTION OF R1 DOOR FRAME 16 STOP FITTING NO. 7 UPPER INBOARD HOLE PER PART 2 OF ECRA 5311-02050 AT OR BEFORE AIRCRAFT REACHES 42,677 FLIGHT CYCLES (FC). ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12,100 FC THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
